# SDR UIEA2023073100766

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 45,371 hours, 8,630 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF AT 141 KTS DUE TO TAKE-OFF CONFIG SPOILERS.( R/R SPEEDBRAKE TRANSDUCER IAW AMM 27-08-06. OPS CHECK OK. DMI 190404 CLOSED. )
